# SDR SWIA200616856

- Difficulty date: March 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,760 hours, 7,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR COUNTERBALANCE ANCHOR FITTING AND SWIVEL ASSY ON FWD PAX DOOR IAW CRJ200 AMM 52-11-17-400-804.
